Blackish clots and bloody discharge in between periods
I have experienced dark clots vaginal discharge 5 days after my period for the past 3 months. This month, it is worse as it lasts 5 days and counting, staring with clots and afterwhich, dark bloody discharge (similar to the light flow at the end of period). This started 5 days after the end of my period. I am 28 years old, one committed sex partner, with recent work-related stress. I have also experienced lower back ache and pain in the left pelvic area but the pain is not consistent. Please help...
i wonder if your on birth conrol pills? or any other medication? your other symptoms sounds like maybe you have a disc injury but i am not a doctor so best to see a doctor sorry i could not be of any more help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.